# SDR CA010507016

- Difficulty date: April 17, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Boeing 727233
- Aircraft time: 61,474 hours, 28,260 cycles
- Engine: Pwa JT8D15A
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Filter
- Condition: Blocked
- Location: Engine Pressure
- Component: Engine Pressure, Pwa
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) ON DEPARTURE THE AIRCRAFT EXPERIENCED A COMPRESSOR STALL ON NR 2 ENGINE. THE CREW DECISION WAS MADE TO RETURN TO POINT OF DEPARTURE. MAINTENANCE INVESTIGATION FOUND THE PS3 SENSE LINE FILTER BLOCKED WITH WHAT APPEARED TO BE SHREDDED PAPER FIBRE, ORIGIN UNKNOWN. THE FILTER WAS CLEANED AND THE AIRCRAFT GROUND RUN SUCCESSFULLY BEOFRE RETURN TO SERVICE.
